# SDR NACA2021041600004

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,833 hours, 13,380 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 0748250CN
- Part serial: SUS1925A
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED #2 ENGINE FUEL PUMP LEAKING DURING WALK AROUND.  REPLACED FUEL PUMP IAW AMM 73-11-01 .  ETOP'S SS, ETOP'S GROUND VERIFICATION CHECKED GOOD.
